# SDR DALA13008439204

- Difficulty date: February 17, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,175 hours, 25,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB AT STRINGER 18 IS CRACKED AT THE LIGHTNING HOLE LOCATED AT STA 1355R.  REPAIRED MAIN CABIN CUSP WEB IAW SRM 51-10-03, 53-20-02 AND 53-10-03.
